MathSciNet Relay Station
MathSciNet bibliographic data
MR2213345 (2006k:93022) 93B05 (34A37 34G10 34K30 35B37 35R10 93C23)
Li, Meili; Wang, Miansen; Zhang, Fengqin Controllability of impulsive functional differential systems in Banach spaces. Chaos Solitons Fractals 29 (2006), no. 1, 175–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement